# SDR DALA2022082305697

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,687 hours, 30,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 "L WING SLIDE" EICAS MESSAGE ON TAKEOFF ROLL AT 110KTS - TAKEOFF CONTINUED AND NO SLIDE DEPLOYMENT CONFIRMED ON CLIMBOUT. ALSO A "EMER DOORS" DISCRETE LIGHT ILLUMINATED. CORRECTIVE ACTION: FOUND L OVERWING SLIDE DOOR ADJAR. PER B757 AMM 25-65 DISARMED DOOR AND SECURED OVERWING SLIDE DOOR CLOSED. SLIDE AND DOOR HAD NO DAMAGE NOTED. ARMED DOOR PER B757 AMM 25-65. EICAS LIGHT EXTINGUISHED .
